ADVERTISEMENT

Q. Why are my eyes watery when I am nervous?

Answered by
Dr. Pooja Bandivadekar
and medically reviewed by Dr.Nithila A
This is a premium question & answer published on Jul 05, 2019

Hello doctor,

My eyes get watery when I talk to people or when I am nervous. Why is that happening?

#

Hello,

Welcome to icliniq.com.

Our autonomic nervous system also controls lacrimation or tearing and for some emotional changes can activate the autonomous system and hence tearing. There is no specific medication for the same. But you can try using mild anti-allergens like Olopatadine or Naphazoline or Ketorolac to reduce any co-existing eye allergies and reflex lacrimation. Also, look out for nasi lacrimal duct obstruction.


Was this answer helpful?

 | 

Same symptoms doesn’t mean you have the same problem. Consult a doctor now!



Related Questions:
Could recurrence of nasal sinus congestion with thick mucous secretion be due to nasal polyp?

Do you have a decreased sense of smell or running nose or itchy eyes or watering of eyes or itchy nose ...   Read full

What medicines can be taken for acute conjunctivitis?

.. that you are seeing is an infection. It has just some clotted blood which will go away in 15 days. Do you still have discharge from the right eye? I suggest you change your medication to Moxifloxacin plus Ketorolac Eye Drops twice daily for 10 da...   Read full

Kindly advise a permanent treatment for papillary hypertrophy in eye.

.. are chronic diseases and do not get well permanently. Once you notice mild symptoms, you can start Olopatadine without KT (Ketorolac) and lubricants. They are safe drugs for long-term use. No need to worry. They should eventually decrease with age...   Read full

Also Read Answers From:

ideaComprehensive Medical Second Opinion.Submit your Case

Also Read


Alzheimer's Disease - an Overview
Alzheimer's is a neurodegenerative condition that can seriously hamper one's day to day activities and quality of life. ...  Read more»
My father is experiencing hospital delirium after ankle surgery. Please help.
Hi doctor, I am concerned about drug interaction for my father. He is experiencing hospital delirium after surgery. My ...  Read more»
Is there a chance for dengue reattack in the same season?
Hi doctor, I was diagnosed with dengue towards the end of last month. I was hospitalized for five days. I went through...  Read more»

Ask your health query to a doctor online?

Ask an Eye Care Ophthalmologist Now

* guaranteed answer within 4 hours.

Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.